# SDR CHQA200800045

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 18,993 hours, 17,182 cycles
- Engine: Allsn AE3007A
- Engine time: 16,147 hours, 14,501 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD TO BUF - AFTER ROTATION THE CREW RECEIVED A BRAKE OVERHEAT MESSAGE ON EICAS.  THE LEFT OUTBOARD BRAKE WAS INDICATING FULL HOT.  THE GEAR WAS NOT RETRACTED AND THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT AT WHICH TIME THE TEMPERATURE INDICATION FOR THE LEFT OUTBOARD BRAKE RETURNED TO NORMAL.  MAINTENANCE INSPECTED THE BRAKE AND THERE WERE NO DEFECTS FOUND WITH THE BRAKE SO THE INDICATION WAS PLACED ON MEL.
